To problems with continual derivative in boundary conditions for a parabolic equation
Abstract
We reduce problems with continual derivatives in boundary conditions for a parabolic equation to a system of two singular integral Volterra equations of the second order.Downloads
Published
25.03.1999
Issue
Section
Research articles
How to Cite
Kerefov, A. A. “To Problems With Continual Derivative in Boundary Conditions for a Parabolic Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 3, Mar. 1999, pp. 305–313, https://umj.imath.kiev.ua/index.php/umj/article/view/4614.